# SDR USAASA03009

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: D

## Discrepancy

DCA - FLT 393 - EN ROUTE DCA-NAS, THE OVERWING SLIDES WERE INDICATING NOT ARMED.  THE AIRCRAFT RETURNED TO GATE.  MAINTENANCE ARMED THE OVERWING SLIDES.  OK FOR SERVICE.  (M)
